# SDR DALA2023062705172

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 11,684 hours, 5,055 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS PROPANE SMELL IN CABIN. PERFORMED NO GO ODI ATA 2172 SMOKE/FUMES. PERFORMED AMDS WORKCARD 0550-2002. REPORTED SMELL STARTED WHILE A/C WAITING IN TAXIWAY. WATER TREATMENT PLANT LESS THAN A MILE AWAY FROM RUNWAY 13. CREW REPORTED NO SMELL AT GATE RETURN. A/C OK FOR SVC. (LP# 2832739)
